# SDR IPXA2016101909612

- Difficulty date: October 10, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 17,411 hours, 10,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Part number: A5727000900460
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING UPPER SURFACE FORWARD OF INBD SPOILERS BETWEEN RIB 5 & 7 SEVERAL FASTENERS PULLED THROUGH SKIN.  REPAIRED IAW EO A300-5720-62192-A.
